# SDR DHL2003743009

- Difficulty date: April 11, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 6R SMOKE DETECTOR INOPERATIVE.  REMOVED AND REPLACED STATION 6R SMOKE DETECTOR IAW M/M 26-16-01.  OPS CHECKED GOOD.
